Publication
Title
Genetic population structure of the winter moth (**Operophtera brumata L.**) (Lepidoptera, Geometridae) in a fragmented landscape
Author
Language
English
Source (journal)
Heredity. - Edinburgh
Publication
Edinburgh : 1998
ISSN
0018-067X
Volume/pages
80(1998), p. 92-100
ISI
000071803600013
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 22.11.2017
To cite this reference